Discussion in 'Health & Fitness' started by GaLaTeA, Jun 15, 2010.
LiveLeak.com - Exploded arm muscle by anabolica abuse - ER view
^^True. He looks like a tight ballon just waiting to explode in the second pic. Awful.
Ok, well this guys arm didn't "explode".
He obviously had a ridiculous infection going on.
If indeed this was caused by steroids... I guess all you have to go on is the video title?
^^Have you seen the man's arm? Steroids. Nuff said.
Yes I've seen the arm, it's an infection, that's not a huge bicep or tricep, that's a ridiculously large infection.
Yes, but he got the infection from steroid use.
Well yes, of course, any time you stick a needle in you you're risking an infection.
Obviously this guy was an idiot for not going and getting it drained before it turned into a monster fucking abscess.
This is why you do use steroids...
"On August 1, after a long holdout period, Merriman signed a 5-year, $11.5 million contract that included $9 million in guarantees and $4 million in incentives"
And if someone can afford steroids, they are most definitely not reusing needles. Not anyone in a developed nation anyway.
I'd take some roids for those arms. pause
steroids make your veins look nasty.. and the entirely huge look is out, the p90x look is in now.. thats just my opinion though, p90x & insanity r whats poppin right now
link me to steroids. im ready to get buff.
SMFH, it's Synthol you fucking turds.
Steroids are not gonna make your muscles explode.
Might be synthol... Might also be a huge abscess.
Regardless, the cause isn't steroids.
Not directly, but an abscess can result from an intramuscular injection of steroids.
It can, if you are using an oil based roid, but it's HIGHLY unlikely, unless you are injecting a couple grams at once. And if you can afford real juice, you can afford $10 for a box of 1,000 needles, so re-using needles should be a non-issue.
What do you mean IF you're using an oil based roid? 95% of injectables on the market are oil based.
It may be unlikely, but it's definitely possible and definitely happens. And it doesn't matter if the needles are new, if the injection site is dirty or airborne shit becomes involved it can cause it.
Separate names with a comma.